advertisement
Question
Posted by: nicole | 2003/02/02

pain on my chest leading to my arms and than legs

i am 24 years old and i have high blood presure the tablets that i am on is called coversyl 4mg and ridaq 25mg of hydrochlorothiazide i am constantly getting pains on my chest which go into my left arm muscles and my fingers sometimes it goes into mt left leg and i feel very dizzy when this happens i have been for a stress E.C.G and the doctors say my heart is fine not long after that i went cycling and got the pains on my chest pins and needles in my left arm and felt dizzy as if i was going to pass out my heart often beats very fast please can you help me

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Nicole, having high blood pressure at your age is out of the norm and warrants thorough investigation. It might be that you have a tumour of your adrenal glands, thyroid problems, etc. The best would be to get a second opinion from a different specialist physician, just to be 100% sure. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: nicole | 2003/02/08

my boyfriend is the one looking for the help for the previous e-mail i sent you please help him.

Reply to nicole

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement